# SDR HNAA2010022400039

- Difficulty date: November 3, 2009
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 52,396 hours, 58,352 cycles
- Engine: Pwa PW120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85300026225SPAND
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OTBD FORWARD CLOSING ANGLES FOUND CRACKED.  R & R BOTH CLOSING ANGLED IAW SRM 52-40-00.
